# SDR SWIA202052853

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R BETWEEN FS 310.00 AND FS 319.70 CORRODED.  C-CHECK RO 9/27/2020.  REMOVED OUT OF LIMITS INTERCOSTAL AND INSTALLED NEW SERVICEABLE INTERCOSTAL AT STGR 20R FS310.00 TO FS319.70, REF CRJ700 SRM AND DWG.  ALL CHECK GOOD COMPLIED WITH.
